# SDR IPXA10561094

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1420-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING FOUND DAMAGED FLOORBOARD AT BS 1420 TO 1540, LBL 45 TO LBL 60.  FABRICATED REPLACEMENT FLOORBOARD FOR MCB BS 1420-1540, LBL 45-60 IAW EO B757-5320-9692-G.
